MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS 3 ND DELIVERY SET; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS 3 ND DELIVERY SET; CPBP HEAT EXCHANGER
Model Number 5ND3102
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The alleged device sample was not returned to quest medical and the complaint condition could not be confirmed.A review of the device history record for the alleged lot revealed no manufacturing issues.Quest will file a supplemental report should any additional information become available and will continue to monitor this complaint trend.
 
Event or Problem Description
It was reported to quest medical of an mps delivery set ((b)(4)) that was allegedly leaking during a case.It was confirmed that there were no patient complications and the case was able to be completed without issue.

Brand Name
MPS 3 ND DELIVERY SET
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key15135985
Report Number1649914-2022-00017
Device Sequence Number5234416
Product Code DTR
UDI-Device Identifier00634624530348
UDI-Public00634624530348
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K201984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2025
Device Model Number5ND3102
Device Lot Number65722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Initial Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown